# SDR SWAA2015082443159

- Difficulty date: August 19, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FWD SEAT TRACK, FLANGE CRACKED AT BS 727A+19, LBL 25.75, HOLE D.  REPAIRED FLANGE IAW EA.
